RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 402–411 (Mi mz1064)  

This article is cited in 3 scientific papers (total in 3 papers)

Automorphism groups of circulants, and adjacency matrices of graphs

V. E. Tarakanov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1064

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 335–342

Bibliographic databases:

Document Type: Article
UDC: 519.17
Received: 08.05.1998

Citation: V. E. Tarakanov, “Automorphism groups of circulants, and adjacency matrices of graphs”, Mat. Zametki, 65:3 (1999), 402–411; Math. Notes, 65:3 (1999), 335–342

Citation in format AMSBIB
\Bibitem{Tar99}
\by V.~E.~Tarakanov
\paper Automorphism groups of circulants, and adjacency matrices of graphs
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 402--411
\mathnet{http://mi.mathnet.ru/mz1064}
\crossref{https://doi.org/10.4213/mzm1064}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717516}
\zmath{https://zbmath.org/?q=an:0966.05048}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 335--342
\crossref{https://doi.org/10.1007/BF02675076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1064
  • https://doi.org/10.4213/mzm1064
  • http://mi.mathnet.ru/eng/mz/v65/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lyubshin, DS, “Cayley digraphs with normal adjacency matrices”, Discrete Mathematics, 309:13 (2009), 4343  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. V. N. Egorov, “O gruppakh avtomorfizmov matrits”, PDM, 2010, no. 3(9), 5–16  mathnet
    3. Mushtaq Q., Rafiq A., “Adjacency Matrices of Psl(2,5) and Resemblance of its Coset Diagrams with Fullerene C-60”, Algebr. Colloq., 20:4 (2013), 541–552  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:288
    Full text:68
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019